# SDR UIEA2020101202223

- Difficulty date: October 11, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 98,919 hours, 20,438 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Panel
- Part number: 1305027
- Part serial: 02A0014
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTFLOW VALVE POSITION INDICATOR BACKLIGHTING INOPERABLE.  REMOVED AND REPLACED CABIN PRESSURE SELECTOR PANEL ASSEMBLY, IAW AMM 21-31-01.  OPERATIONS CHECK GOOD AT THIS TIME.
